| Model Number |
D284VRC |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) triggered an alert for charge circuit timeout.It was noted that the device has been end of service (eos) since 2019.The icd remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.